# SDR 20000331SH002

- Difficulty date: March 1, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30720705
- Part serial: 99032202983
- Condition: Nicked
- Location: Lp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH TWO SMALL NICKS IN WEB AREA FORWARD SIDE AND DAMAGE IN POST FIR TREE AREA ON BOTH SIDES.  (X)
